| Model Number |
RONYX27526UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
06/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des was implanted in the rca.Approximately 34 months later the patient suffered a stroke.Event treated with hospitalization and antibiotics, fluids.Patient recovered.The investigator assessed the event as not related to the device and unlikely related to the anti-platelet medication.